# SDR QXEA2020021800107

- Difficulty date: February 18, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 28,206 hours, 30,407 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Electronic Unit
- Part number: 699018003
- Part serial: 1747
- Condition: Malfunctioned
- Location: Nr 2 Propeler
- Part time: 23,595 hours, 25,607 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORTS ABORTED TAKEOFF AT 60 KNOT DUE TO AUTOFEATHER FAILING TO ARM. ABORTED TAKE OFF. REMOVED FROM SERVICE. R&R #2 PEC OPS TEST PASSED. PROP OVERSPEED GOV CHECK PASSED. AIRCRAFT RETURNED TO SERVICE.
